Couldn't find what you looking for?

TRY OUR SEARCH!

can you tell me what the side effects of morphine patches are?

thankyou

Loading...

My 94 year old mother in a hostel is being given a morphine patch on her back by the hostel doctor for slight pain in her right little finger after a fall that a panadol can cure. The hostel sent her to hospital by anbulance and after several tests was discharged in a week,
The side effects are taking their toll on an otherwise very active and alert 94 year old. The hospital only prescribed panadol., but when my mother returned to the hostel in December 2010, the hostel doctor insisted on morphine patches that my mother told the hostel doctor she does not want. My mother will find it very difficult. if not impossible ,to cope with withdrawal if this doctor continues to put morphine patches on her back.
MORPHINE KILLS ELDERLY PATIENTS.
As family we are all very concerned about my mother and stressed with this doctor's behaviour. How can we stop this doctor from bullying my very old mother and putting her life at risk of dying?
Please help.
Reply

Loading...

Got ? can morphine patch cause some one to have master heart attact and fhone out mouth and nose? My nephew just die we had his furnel on Feb. 20, 2011! they said he chew patch up!
Reply

Loading...


my mother is 83 and the doctor has given my mother morphine patches for her back pain, yesterday she was so sick and drowsie, she couldnt eat and just want to sleep, i will moniter her today and if she still feel the same, i will definately get rid of the patches.
Reply

Loading...


omfg call the police its a narcotic it will kill her. my mum is 93 at home with me they no trouble get her out of there. that home needs reportn . im on the patches they will make them fall all the time. thats why they do it. 000 aust.911 usa

Reply

Loading...